Previous |  Up |  Next

Article

References:
[1] Abbot J. C.: Semi-boolean algebras. Matem. Vestnik 4 (1967), 117-198.
[2] Chajda I.: Coherence, regularity and permutability of congruences. Algebra Univ. 17 (1983), 170-173. MR 0726270 | Zbl 0537.08006
[3] Csákány B.: Characterizations of regular varieties. Acta Sci. Math. (Szeged), 31 (1970), 187-189. MR 0272697
[4] Duda J.: Coherence in varieties of algebras. Czech. Math. J. 39 (1989), 711 - 716. MR 1018007 | Zbl 0704.08003
[5] Geiger D.: Coherent algebras. Notices AMS 21 (1974), A-436.
[6] Taylor W.: Uniformity of congruences. Algebra Univ. 4 (1974), 342-360. MR 0376483 | Zbl 0313.08001
[7] Werner H.: A Маľcev condition on admissible relations. Algebra Univ. 3 (1973), 263. MR 0330009
[8] Prodan N. I.: On varieties of CHQ-algebras. (Russian), Algebra i logika 20 (1980), 92-100. MR 0635652
Partner of
EuDML logo